Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Painful boils after begining adderall

I have reoccuring boils on my back ( shoulder area) inner thigh, gential sac, buttock, and numerous on back of head/neck that have come and gone. Probable 25-30 in all over 3 month period. I pop them myself or have my wife pop them. The root at times leave small to medium holes in the area. When popped it is extreme pain. One on my back (healed)as well as in my sac(currently ) have large solid swealling under the skin . Almost like an object is inside there. When popped its a tan/white puss followed by blood if i press to long. I also take a high dose of adderall and these only happened right after I started my first prescrip. 30/yr old male 6 1 210 lbs 1 pack a day smoker high stress sales career No allergies or medical history of concern
Asked On : Fri, 17 Jun 2011
Answers:  1 Views:  791
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
get yourself checked for diabetes.
if find positive,control diabetes.
if negative,take a course of antibiotic.
maitai clean & good hygiene.
take balanced & nutricious diet.
Answered: Fri, 17 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor